# SDR SWAA2014062529398

- Difficulty date: June 16, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 39,246 hours, 26,406 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 5940751
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK FAIRING 630NB CRACKED.  REPAIRED FAIRING IAW SRM.
